MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR® NEXT; QUALITY CONTROL MATERIAL

ASCENSIA DIABETES CARE US INC. CONTOUR® NEXT; QUALITY CONTROL MATERIAL
Model Number 7314
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.
 
Event or Problem Description
An advocate called on behalf of her husband to report that they ran a control test with the contour® next gen meter and obtained a reading of 156 mg/dl at 9:00 a.M.The meter did not automatically mark it as a control test, and so the reading will be displayed as a blood result when accessing the meter's memory.There was no allegation of an adverse event.The advocate was advised to return the device for evaluation.Replacement meter kit and test strips were sent to the customer.
 
Additional Manufacturer Narrative
Despite three follow-up attempts, the customer did not return the device for investigation.Therefore, an in-house testing was performed with the in-house contour® next gen meter with serial # (b)(6), in-house contour® next test strips from lot # 4gheg05a and in-house contour® next control solution from lot # 4bv2g3 in five replicates.All tests recovered within the expected control range of 112 mg/dl to 140 mg/dl.The control results obtained with the in-house testing were properly marked as control tests in the meter.The primary udi # has been corrected in section d4.

Brand Name
CONTOUR® NEXT
Common Device Name
QUALITY CONTROL MATERIAL
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
Manufacturer (Section G)
BIONOSTICS, INC. BUSINESS TRADE NAME: RNA MEDICAL
registration number: 1220649
7 jackson rd.
devens MA 01434
Manufacturer Contact
shweta gulati
100 summit lake drive
valhalla, NY 10595
9142361830
MDR Report Key21909251
Report Number1810909-2025-00059
Device Sequence Number17146046
Product Code JJX
UDI-Device Identifier10301937314015
UDI-Public(01)10301937314015(17)260131(10)4BV2G31
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151742
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2026
Device Model Number7314
Device Catalogue Number83624818
Device Lot Number4BV2G31
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date04/25/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age87 YR
Patient SexMale